Recently, I noticed my PD symptoms were getting much worse. I was becoming forgetful, doing some really weird things, more shaky in general and in pain. I also noticed I was losing my hair by the handfuls, so I went online and checked the side effects of Sinemet. Yes, hair loss was one of them. So were all the other problems I was having. I contacted my neurologist and he asked me a bunch of questions. His decision: Sinemet was causing more problems than it was helping. He told me to stop taking it, doing it one pill back at a time until I was done with them. The morning after I stopped the first of the three pills, I was walking better, less wobble, less limp.
Checking further, Sinemet, IMO, is similar to chemo therapy. I would be nauseated, lose my hair, be in pain. All the PD symptoms were worse. The doctor told me I was in the early stages of the disease and the medication was too strong for me. I really do want to know why he thought it was a good idea to throw the darn stuff at me in the first place! It was as if he was playing pin the tail on the donkey...poke around with pills and see if they stick/work.
Since I am off the drug, I am feeling better. I do not have the "flu" like symptoms I had. I hope and pray my hair comes back, since it's bad enough to have PD without going bald as well. I am to go back to see my neurologist later in the year and we will start over, but...I hesitate now. I think he didn't do well by me in the first place and he has basically lost my trust. When the disease gets worse, I will think about it. For now, nothing, but I am taking coconut oil and will research further on the Internet.